Research Repository

Robust Kalman filtering for continuous-time systems with norm-bounded nonlinear uncertainties

Shi, Peng and Kaya, CY (2000) Robust Kalman filtering for continuous-time systems with norm-bounded nonlinear uncertainties. IMA Journal of Mathematical Control and Information, 17 (4). 363 - 373. ISSN 0265-0754

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: robust filter system; estimation; robust estimation
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 03 Aug 2018 01:36
Last Modified: 16 Sep 2019 23:13
URI: http://vuir.vu.edu.au/id/eprint/36646
DOI: https://doi.org/10.1093/imamci/17.4.363
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar